Fractional Integral Inequalities via s-Convex Functions


YILDIZ Ç., ÖZDEMİR M. E., KAVURMACI ÖNALAN H.

Turkish Journal of Analysis and Number Theory, vol.5, pp.18-22, 2017 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2017
  • Doi Number: 10.12691/tjant-5-1-4
  • Journal Name: Turkish Journal of Analysis and Number Theory
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.18-22
  • Keywords: Riemann-Liouville fractional integral, Hermite-Hadamard type inequality, s-convex function, DIFFERENTIABLE MAPPINGS, REAL NUMBERS, FORMULA
  • Ataturk University Affiliated: Yes